# SDR 2007UALA04102

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 42,702 hours, 30,967 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 452
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM CUT TO FACILITATE FRAME REPLACEMENT AT BS 452.  MAJOR REPAIR: FABRICATED AND INSTALLED REPAIR SPLICE.
